# SDR HALA2015052805014

- Difficulty date: May 27, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 15,178 hours, 2,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Migrated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT GIRT BAR AFT PIN MIGRATED OUT.  MAINTENANCE RESECURED THE RELEASE PINS.
